# SDR CA060706003

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Engine: Pwa JT15D1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Connecting Rod
- Part number: 310562601
- Part serial: 1229
- Condition: Worn
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRATT & WHITNEY CANADA OVERHAUL MANUAL 3037323 REV.22, SECTION 72-30-07, PARAGRAPH 88-4 MISTAKENLY CALLS FOR NICKEL PLATING IN ACCORDANCE WITH SPOP 62. SPOP 62 IS A FLORESCENT PENETRANT INSPECTION PROCEDURE. IT IS UNDERSTOOD THAT THE MANUAL SHOULD RATHER CALL FOR SPOP 26 WHICH IS A NICKEL PLATING SPEC. (TC# 20060706003)
